MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus the tab broke on the reprocessor connecting tube making it impossible to connect to the endoscope.The issue was found during reprocessing.There was no patient involvement.
 
Additional Manufacturer Narrative
The device will not be returned to olympus for evaluation.Investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted if any additional information is provided by the user facility.This report is related to patient identifier: (b)(6).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Despite good faith attempts additional information from the user regarding the event was not made available.The device history record (dhr) was unable to be reviewed for this device however, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it is likely that external stress was applied to the lock lever of connecting tube, which broke the lever and the tube was unable to be connected.The user may have applied force toward incorrect direction.However, because the subject device was not returned, the reported event could not be confirmed and a definitive root cause could not be determined.The user can detect the event by conducting the inspection below."preparation and inspection visually inspect the connecting tube to ensure that there are no cracks, breaks, rips, scratches, attached debris, or other irregularities.Move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken." olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18692515
Report Number9610595-2024-02985
Device Sequence Number15235614
Product Code FEB
UDI-Device Identifier04953170404092
UDI-Public04953170404092
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2114
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OER-ELITE
Patient SexUnknown